Peng Liu
Peng Liu
Department of Statistics and actuarial science, University of Waterloo
Zweryfikowany adres z uwaterloo.ca - Strona główna
TytułCytowane przezRok
Uniform tail approximation of homogenous functionals of Gaussian fields
K Dȩbicki, E Hashorva, P Liu
Advances in Applied Probability 49 (4), 1037-1066, 2017
232017
Extremes of γ-reflected Gaussian processes with stationary increments
K Debicki, E Hashorva, P Liu
ESAIM: probability and Statistics 21, 495--535, 2017
202017
Extremes of stationary Gaussian storage models
K Dębicki, P Liu
Extremes 19 (2), 273-302, 2016
162016
Extremes of Gaussian random fields with regularly varying dependence structure
K Dȩbicki, E Hashorva, P Liu
Extremes 20 (2), 333-392, 2017
132017
Extremes of chi-square processes with trend
P Liu, L Ji
Probability and Mathematical Statistics 1, 1-20, 2016
132016
Extremes of locally stationary chi-square processes with trend
P Liu, L Ji
Stochastic Processes and their Applications 127 (2), 497-525, 2017
112017
On the γ-reflected processes with fBm input
P Liu, E Hashorva, L Ji
Lithuanian Mathematical Journal 55 (3), 402-412, 2015
112015
On the compound poisson risk model with dependence and a threshold dividend strategy
Y Shi, P Liu, C Zhang
Statistics & Probability Letters 83 (9), 1998-2006, 2013
52013
Extremes of vector-valued Gaussian processes with Trend
L Bai, K Dȩbicki, P Liu
Journal of Mathematical Analysis and Applications 465 (1), 47-74, 2018
32018
A note on ruin problems in perturbed classical risk models
P Liu, C Zhang, L Ji
Statistics & Probability Letters 120, 28-33, 2017
32017
Sojourn times of Gaussian processes with trend
K Debicki, P Liu, Z Michna
Journal of Theoretical Probability, 2019
22019
Sample path properties of reflected Gaussian processes
KM Kosiński, P Liu
ALEA, Lat. Am. J. Probab. Math. Stat 15, 453-478, 2018
22018
Extremes of transient Gaussian fluid queues
K Debicki, P Liu
arXiv preprint arXiv:1702.03143, 2017
22017
Extremes of Spherical Fractional Brownian Motion
D Cheng, P Liu
Extremes, 2019
12019
Drawdown and drawup for fractional Brownian motion with trend
L Bai, P Liu
Journal of Theoretical Probability 32 (3), 1581-1612, 2019
2019
Is the Inf-convolution of Law-invariant Preferences Law-invariant?
P Liu, R Wang, L Wei
Available at SSRN, 2019
2019
The time of ultimate recovery in Gaussian risk models
K Debicki, P Liu
Extremes, 2019
2019
Extremes of nonstationary Gaussian fluid queues
K Debicki, P Liu
Advances in Applied Probability 50 (3), 887-917, 2018
2018
Lévy-driven GPS queues with heavy-tailed input
K Dȩbicki, P Liu, M Mandjes, I Sierpińska-Tułacz
Queueing Systems 85 (3-4), 249-267, 2017
2017
Extremes of Gaussian Random Fields with maximum variance attained over smooth curves
P Liu
arXiv preprint arXiv:1612.07780, 2016
2016
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20